# SDR AALA202312131920

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 30,721 hours, 13,100 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Part number: 9L500001505
- Condition: Damaged
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LATCH INOPERATIVE. REPLACED DAMAGED DOOR SWITCH PER AMM 33-26-03.
